Manuel Gutierrez
Manuel Gutierrez
Profesor Matemáticas
Dirección de correo verificada de telefonica.net
TítuloCitado porAño
Global decomposition of a Lorentzian manifold as a generalized Robertson–Walker space
M Gutiérrez, B Olea
Differential Geometry and its Applications 27 (1), 146-156, 2009
322009
A Berger-Green type inequality for compact Lorentzian manifolds
M Gutiérrez, F Palomo, A Romero
Transactions of the American Mathematical Society 354 (11), 4505-4523, 2002
262002
Application of Lorentz geometry to nonimaging optics: new three-dimensional ideal concentrators
M Gutiérrez, JC Miñano, C Vega, P Benítez
JOSA A 13 (3), 532-540, 1996
241996
Lorentzian manifolds with no null conjugate points
M Gutiérrez, FJ Palomo, A Romero
Mathematical Proceedings of the Cambridge Philosophical Society 137 (2), 363-375, 2004
192004
Induced Riemannian structures on null hypersurfaces
M Gutiérrez, B Olea
Mathematische Nachrichten 289 (10), 1219-1236, 2016
112016
Equivalence of Cauchy singular boundary and b-boundary in O (3)-reducible space–times
M Gutiérrez
Journal of Geometry and Physics 59 (8), 1196-1198, 2009
92009
Semi-Riemannian manifolds with a doubly warped structure
M Gutiérrez, B Olea
Revista Matemática Iberoamericana 28 (1), 1-24, 2009
92009
Construction of examples of b-completion
AM Amores, M Gutiérrez
Nonlinear Analysis-Theory Methods and Applications 47 (5), 2959-2970, 2001
92001
Totally umbilic null hypersurfaces in generalized Robertson–Walker spaces
M Gutiérrez, B Olea
Differential Geometry and its Applications 42, 15-30, 2015
72015
Conjugate points along null geodesics on Lorentzian manifolds with symmetries
M Gutiérrez, FJ Palomo, A Romero
Proc. X Fall Workshop on Geometry and Physics, Miraflores de la Sierra …, 2001
72001
The b-completion of the Friedmann space
AM Amores, M Gutiérrez
Journal of Geometry and Physics 29 (1-2), 177-197, 1999
71999
Splitting theorems in presence of an irrotational vector field
M Gutierrez, B Olea
arXiv preprint math/0306343, 2003
62003
Uniqueness of static decompositions
M Gutiérrez, B Olea
Annals of Global Analysis and Geometry 39 (1), 13-26, 2011
52011
On the topology of stable causality
E Aguirre-Dabán, M Gutiérrez-López
General relativity and gravitation 21 (1), 45-59, 1989
51989
A new approach to the study of conjugate points along null geodesics on certain compact Lorentzian manifolds
M Gutiérrez, FJ Palomo, A Romero
Congresode Geometría de Lorentz, Benalmádena, Málaga, 171-182, 2001
42001
Singularities of invariant connections
AM Amores, M Gutierrez
General relativity and gravitation 24 (12), 1235-1253, 1992
41992
New properties on normalized null hypersurfaces
C Atindogbe, M Gutiérrez, R Hounnonkpe
Mediterranean Journal of Mathematics 15 (4), 166, 2018
32018
Curvature and conjugate points in Lorentz symmetric spaces
MA Cañadas-Pinedo, Á Díaz, M Gutiérrez, B Olea
Annals of Global Analysis and Geometry 37 (1), 91, 2010
32010
Elliptic bundles in homogeneous refractive index media: toward the general solution
P Benitez, JC Minano, M Gutierrez
Nonimaging Optics: Maximum Efficiency Light Transfer VI 4446, 1-11, 2001
32001
Compact Lorentzian holonomy
M Gutiérrez, O Müller
Differential Geometry and its Applications 48, 11-22, 2016
22016
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20